Alert archive / California / Flash Flood Warnings in 2001

Flash Flood Warning 3, NWS Los Angeles, CA

January 11, 2001Los Angeles County, Ventura County, California

NWS Los Angeles, CA issued this flash flood warning at Jan 11, 2001, 3:00 AM PST for Los Angeles County, Ventura County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 11, 2001, 3:00 AM PST (11:00 UTC)
Expired
Jan 11, 2001, 6:00 AM PST
In force
3 hr
Issued by
NWS Los Angeles, CA
Area
Whole counties

Counties Los Angeles County, CA, Ventura County, CA

The nearest sounding before it

Edwards AFB, CA (KEDW), launched 00:00Z, 11.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Edwards AFB, CA at 00:00Z on 2001-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Edwards AFB, CA at 00:00Z on 2001-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS56 KLOX 111054
WGUS56 KLOX 111100
CAC037-111-111200-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
300 AM PST THU JAN 11 2001

THE NATIONAL WEATHER SERVICE IN OXNARD HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTH VENTURA COUNTY
  SOUTH LOS ANGELES COUNTY

* UNTIL 600 AM PST

* LINES OF STRONG SHOWERS WITH POSSIBLE EMBEDDED THUNDERSTORMS ARE
MOVING ACROSS VENTURA AND LOS ANGELES COUNTIES. IN BETWEEN THESE
STRONG BANDS...LIGHT TO MODERATE RAIN CONTINUES TO FALL ACROSS THE
AREA.

AT 245 AM...SATELLITE PICTURES AND DOPPLER RADAR SHOWED ONE BAND OF
STRONG SHOWERS OVER SOUTHERN LOS ANGELES COUNTY PRODUCING RAIN
RATES NEAR ONE INCH AN HOUR. ACROSS THE REST OF THE WARNING AREA
RAINFALL RATES WERE BETWEEN A QUARTER AND A HALF INCH PER HOUR.

THE GROUND IS ALREADY SATURATED ACROSS THE AREA...AND MANY STREAMS
AND GULLIES ARE RUNNING AT CAPACITY...SO IT WILL NO1T TAKE MUCH MORE
RAIN TO PRODUCE FLASH FLOODING. POTENTIALLY DANGEROUS MUD SLIDES MAY
ALSO OCCUR UNDER THESE CONDITIONS.

$$

RYSHKO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Jan 10, 9:20 PM PST, 5 hours 40 minutes earlier.

Area forecast discussion, Jan 10, 9:20 PM PST, 5 hours 40 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
920 PM PST WED JAN 10 2001

POWERFUL WINTER STORM AFFECTING SOUTHERN AND CENTRAL CALIFORNIA
THIS EVENING. AS OF 9 PM...HEAVIEST RAIN BANDS EXTEND FROM POINT
CONCEPTION TO THE LOS ANGELES BASIN...WITH SCATTERED SHOWER ACTIVITY
NORTH OF POINT CONCEPTION. WITH COPIOUS AMOUNTS OF RAINFALL ALREADY
FALLEN...HAVE ISSUED A FLASH FLOOD WATCH FOR LA/VENTURA COUNTIES...
AS WELL AS SBA COUNTY SOUTH COAST AND SANTA YNEZ MOUNTAINS FOR TONIGHT.
AS MAIN FRONT PUSHES EAST OF AREA LATE TONIGHT...EXPECT SOME BREAKS IN
THE SHOWER ACTIVITY. ANOTHER ORGANIZED BAND OF MOISTURE AND VERTICAL
VELOCITIES SHOULD BRING STEADIER PRECIPITATION BY LATE THURSDAY
AFTERNOON INTO THE CENTRAL COAST...THEN TO THE LA BASIN THURSDAY
EVENING.

WIND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE FOR SLO/SBA COUNTIES AS
THE SOUTH-NORTH GRADIENTS GRADUALLY RELAX. HOWEVER...WILL STILL
EXPERIENCE FAIRLY STRONG WINDS AHEAD OF THE FRONT ACROSS LA/VTU
COUNTIES...ESPECIALLY IN THE MOUNTAINS...WHERE WIND GUSTS UP TO
70 MPH HAVE BEEN NOTED.

WINTER STORM WARNING STILL IN EFFECT FOR AREAS ABOVE 4000 FEET.
SNOW LEVELS GENERALLY BETWEEN 4000 AND 5000 FEET TONIGHT...BUT ARE
EXPECTED TO LOWER TO BETWEEN 3000 AND 4000 FEET ON THURSDAY AND
THURSDAY NIGHT...AS THE COLDER AIR MOVES INTO THE AREA. DUE TO THE
VERY DYNAMIC NATURE OF THIS SYSTEM...LOOK FOR VERY IMPRESSIVE SNOW
TOTALS. TOTAL SNOW ACCUMULATIONS OF 10 TO 20 INCHES CAN BE EXPECTED...
WITH BETWEEN 20 AND 30 INCHES EXPECTED AT THE HIGHER RESORTS. WIND
GUSTS BETWEEN 50 AND 70 MPH WILL ALSO CREATE BLIZZARD CONDITIONS
FOR THE NEXT FEW HOURS.

MOST OF THE THUNDERSTORM ACTIVITY THIS EVENING HAS BEEN CONFINED WELL
OFFSHORE...ASSOCIATED WITH THE COLD UPPER LOW CENTER. HOWEVER...THERE
HAVE BEEN A COUPLE OF LIGHTNING REPORTS ASSOCIATED WITH THE FRONT.
LOW LEVEL WIND PROFILE AND COLD AIR ADVECTION ALOFT WILL PROVIDE
POTENTIAL FOR FUNNEL CLOUDS/WATERSPOUT/SMALL TORNADO DEVELOPMENT
ACROSS LA BASIN OVERNIGHT. WITH STRONG WINDS ALOFT...COULD EVEN SEE
LOCALIZED STRAIGHT LINE WIND DAMAGE WITH STRONGER THUNDERSTORMS.

VERY STRONG WINDS AND SEAS BEING REPORTED AT CALIFORNIA OFFSHORE
BUOY...WHICH IS LOCATED WELL OFF THE NORTHERN CALIFORNIA COAST. AT
9 PM...THIS BUOY REPORTED A WIND GUST OF 54 KNOTS AND COMBINED SEAS
OF 39 FEET. GLOBAL WAVE WATCH SEEMS TO HAVE GOOD HANDLE ON THIS VERY
IMPRESSIVE WAVE EVENT. HEAVY SURF ADVISORIES ALREADY IN EFFECT FOR
BEACHES OF SOUTHERN AND CENTRAL CALIFORNIA TONIGHT. HAVE UPGRADED
TO A COASTAL FLOOD WARNING FOR THURSDAY THROUGH FRIDAY FOR OUR ENTIRE
COASTAL FORECAST AREA. WITH THE COMBINATION OF HIGH TIDES AND BIG
WAVES ALONG THE COAST, COASTAL RESIDENTS WILL HAVE TO KEEP A CLOSE
EYE ON THINGS AND PREPARE TO ACT QUICKLY, ESPECIALLY NEAR THE TIMES
OF HIGH TIDES.

LAX +7+8. GOMBERG

.LAX...COASTAL FLOOD WARNING (SEE LAXCFWLAX).T
    ...GALE WARNING (SEE LAXCWFLAX).
    ...WINTER STORM WARNING (SEE LAXWSWLAX).
    ...FLASH FLOOD WATCH/FLOOD ADVISORY (SEE LAXFFALAX/LAXFLSLAX).
    ...HEAVY SURF ADVISORY (SEE LAXMWSLAX).

In the hours before

Special weather statement, Jan 10, 10:30 PM PST, 4 hours 30 minutes before
CAZ034>041-044>047-051>054-059-088-110700-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1030 PM PST WED JAN 10 2001

...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR SAN LUIS
   OBISPO...SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...

SAN LUIS OBISPO COUNTY

   WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS
   ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS UNTIL MIDNIGHT.

   HEAVY SURF ADVISORIES TONIGHT THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT.

SANTA BARBARA COUNTY

   FLOOD ADVISORY UNTIL MIDNIGHT

   FLASH FLOOD WATCH UNTIL 9 AM THURSDAY FOR THE MOUNTAINS AND SOUTH COAST.

   FLASH FLOOD WARNING UNTIL MIDNIGHT FOR SOUTHERN SANTA BARBARA COUNTY
   BELOW THE SANTA YNEZ MOUNTAINS.

   WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS
   ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS UNTIL MIDNIGHT.

   HEAVY SURF ADVISORIES TONIGHT THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT.

VENTURA COUNTY

   FLOOD ADVISORY UNTIL MIDNIGHT TONIGHT.

   FLASH FLOOD WATCH UNTIL 9 AM THURSDAY.

   FLASH FLOOD WARNING UNTIL MIDNIGHT FOR SOUTHERN VENTURA COUNTY.

   WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS
   ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS UNTIL MIDNIGHT.

   HEAVY SURF ADVISORY TONIGHT THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT.

LOS ANGELES COUNTY

   FLOOD ADVISORY UNTIL MIDNIGHT TONIGHT.

   FLASH FLOOD WATCH UNTIL 9 AM THURSDAY EXCEPT FOR ANTELOPE VALLEY.

   FLASH FLOOD WARNING UNTIL 1230 AM THURSDAY FOR THE CONEJO
   VALLEY...SANTA MONICA MOUNTAIN FOOTHILLS...INCLUDING MALIBU SAN
   GABRIEL MOUNTAIN FOOTHILLS...

   WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS
   ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS UNTIL MIDNIGHT.

   HEAVY SURF ADVISORIES TONIGHT THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERbSTORM POTENTIAL TONIGHT.

THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY AS LONG AS AT
LEAST THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR THE WFO LOS
ANGELES FORECAST AREA.

TANABE/GOMBERG
Special weather statement, Jan 10, 11:05 PM PST, 3 hours 55 minutes before
CAZ034>041-044>047-051>054-059-088-111300-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1105 PM PST WED JAN 10 2001

...STRONG THUNDERSTORM POTENTIAL FOR SOUTHWESTERN CALIFORNIA WILL
   CONTINUE OVERNIGHT AND THURSDAY...

A POWERFUL PACIFIC STORM WILL CONTINUE TO GIVE SOUTHWESTERN CALIFORNIA
THE POTENTIAL FOR STRONG THUNDERSTORMS OVERNIGHT AS ITS ASSOCIATED
PACIFIC FRONT MOVES THROUGH THE REGION. COLD...UNSTABLE AIR BEHIND THE
FRONT WILL KEEP THE CHANCE OF THUNDERSTORMS IN THE FORECAST THROUGH
THURSDAY.

ANY THUNDERSTORMS THAT DEVELOP OVERNIGHT AND THURSDAY WILL HAVE THE
POTENTIAL FOR LOCALIZED WIND DAMAGE...HAIL...VERY HEAVY RAIN...FUNNEL
CLOUDS OR WATERSPOUTS. ALWAYS REMEMBER THAT WATERSPOUTS CAN COME ASHORE
AS SMALL TORNADOES.

THE COLD AND UNSTABLE AIRMASS WILL LINGER THURSDAY NIGHT AND FRIDAY AS
WELL. THIS WILL CONTINUE THE THREAT OF THUNDERSTORMS ACROSS MUCH OF
SOUTHWESTERN CALIFORNIA.

SIRARD
Special weather statement, Jan 10, 11:10 PM PST, 3 hours 50 minutes before
CAZ034>041-044>047-051>054-059-088-110800-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1110 PM PST WED JAN 10 2001

...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR SAN LUIS
   OBISPO...SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...

SAN LUIS OBISPO COUNTY

   WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS
   ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS UNTIL MIDNIGHT.

   HEAVY SURF ADVISORIES TONIGHT THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT
   AND THURSDAY.

SANTA BARBARA COUNTY

   FLOOD ADVISORY UNTIL MIDNIGHT.

   FLASH FLOOD WATCH UNTIL 9 AM THURSDAY FOR THE MOUNTAINS AND SOUTH COAST.

   FLASH FLOOD WARNING UNTIL MIDNIGHT FOR SOUTHERN SANTA BARBARA COUNTY
   BELOW THE SANTA YNEZ MOUNTAINS.

   WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS
   ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS UNTIL MIDNIGHT.

   HEAVY SURF ADVISORIES TONIGHT THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT
   AND THURSDAY.

VENTURA COUNTY

   FLOOD ADVISORY UNTIL MIDNIGHT TONIGHT.

   FLASH FLOOD WATCH UNTIL 9 AM THURSDAY.

   FLASH FLOOD WARNING UNTIL MIDNIGHT FOR SOUTHERN VENTURA COUNTY.

   WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS
   ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS UNTIL MIDNIGHT.

   HEAVY SURF ADVISORY TONIGHT THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT
   AND THURSDAY.

LOS ANGELES COUNTY

   FLOOD ADVISORY UNTIL MIDNIGHT TONIGHT.

   FLASH FLOOD WATCH UNTIL 9 AM THURSDAY EXCEPT FOR ANTELOPE VALLEY.

   FLASH FLOOD WARNING UNTIL 1230 AM THURSDAY FOR THE CONEJO
   VALLEY...SANTA MONICA MOUNTAIN FOOTHILLS...INCLUDING MALIBU... SAN
   GABRIEL MOUNTAIN FOOTHILLS...

   WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS
   ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS UNTIL MIDNIGHT.

   HEAVY SURF ADVISORIES TONIGHT THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT
   AND THURSDAY.

THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY AS LONG AS AT
LEAST THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR THE WFO LOS
ANGELES FORECAST AREA.

TANABE
Special weather statement, Jan 11, 12:10 AM PST, 2 hours 50 minutes before
CAZ034>041-044>047-051>054-059-088-110900-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1210 AM PST THU JAN 11 2001

...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR SAN LUIS
   OBISPO...SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...

SAN LUIS OBISPO COUNTY

   WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS OVERNIGHT.

   HEAVY SURF ADVISORIES TODAY THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING TODAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY.

SANTA BARBARA COUNTY

   FLASH FLOOD WARNING UNTIL 3 AM FOR SOUTHERN SANTA BARBARA COUNTY
   BELOW THE SANTA YNEZ MOUNTAINS.

   FLOOD ADVISORY UNTIL 9 AM FOR THE MOUNTAINS AND SOUTH COAST.

   WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS OVERNIGHT.

   HEAVY SURF ADVISORIES TODAY THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING TODAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT
   AND THURSDAY.

VENTURA COUNTY

   FLASH FLOOD WARNING 3 AM FOR SOUTHERN VENTURA COUNTY.

   FLOOD ADVISORY UNTIL 9 AM.

   WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS OVERNIGHT.

   HEAVY SURF ADVISORY TODAY THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING TODAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY.

LOS ANGELES COUNTY

   FLASH FLOOD WARNING UNTIL 3 AM FOR THE CONEJO VALLEY...SANTA MONICA
   MOUNTAIN FOOTHILLS...INCLUDING MALIBU AND THE SAN GABRIEL MOUNTAIN
   FOOTHILLS.

   FLOOD ADVISORY UNTIL 9 AM.

   WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS OVERNIGHT.

   HEAVY SURF ADVISORIES TODAY THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING TODAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY.

THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY AS LONG AS AT
LEAST THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR THE WFO LOS
ANGELES FORECAST AREA.

TANABE
Special weather statement, Jan 11, 1:00 AM PST, 2 hours before
CAZ034>041-044>047-051>054-059-088-111100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
100 AM PST THU JAN 11 2001

...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR SAN LUIS
   OBISPO...SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...

SAN LUIS OBISPO COUNTY

   WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS OVERNIGHT.

   HEAVY SURF ADVISORIES TODAY THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING TODAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY.

SANTA BARBARA COUNTY

   FLASH FLOOD WARNING UNTIL 3 AM FOR SOUTHERN SANTA BARBARA COUNTY
   BELOW THE SANTA YNEZ MOUNTAINS.

   FLOOD ADVISORY UNTIL 9 AM FOR THE MOUNTAINS AND SOUTH COAST.

   WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS OVERNIGHT.

   HEAVY SURF ADVISORIES TODAY THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING TODAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT
   AND THURSDAY.

VENTURA COUNTY

   FLASH FLOOD WARNING 3 AM FOR SOUTHERN VENTURA COUNTY.

   FLOOD ADVISORY UNTIL 9 AM.

   WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS OVERNIGHT.

   HEAVY SURF ADVISORY TODAY THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING TODAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY.

LOS ANGELES COUNTY

   FLASH FLOOD WARNING UNTIL 3 AM FOR THE CONEJO VALLEY...SANTA MONICA
   MOUNTAIN FOOTHILLS...INCLUDING MALIBU AND THE SAN GABRIEL MOUNTAIN
   FOOTHILLS.

   FLOOD ADVISORY UNTIL 9 AM.

   WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS OVERNIGHT.

   HEAVY SURF ADVISORIES TODAY THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING TODAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY.

NEXT UPDATE AT 3 AM PST THURSDAY

N$$

TANABE
Special weather statement, Jan 11, 3:00 AM PST, 0 minutes before
CAZ034>041-044>047-051>054-059-088-111400-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
300 AM PST THU JAN 11 2001

...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR SAN LUIS
   OBISPO...SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...

SAN LUIS OBISPO COUNTY

   WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS THIS MORNING.

   HEAVY SURF ADVISORIES TODAY THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING TODAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY.

SANTA BARBARA COUNTY

   FLOOD ADVISORY UNTIL 9 AM FOR THE MOUNTAINS AND SOUTH COAST.

   WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS THIS MORNING.

   HEAVY SURF ADVISORIES TODAY THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING TODAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY.

VENTURA COUNTY

   FLASH FLOOD WARNING 6 AM FOR SOUTH VENTURA COUNTY.

   FLOOD ADVISORY UNTIL 9 AM.

   WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS THIS MORNING.

   HEAVY SURF ADVISORY TODAY THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING TODAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY.

LOS ANGELES COUNTY

   FLASH FLOOD WARNING UNTIL 6 AM FOR SOUTH LOS ANGELES COUNTY.

   FLOOD ADVISORY UNTIL 9 AM.

   WINTER STORM WARNING UNTIL 9 PM FOR THE MOUNTAINS ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS THIS MORNING.

   HEAVY SURF ADVISORIES TODAY THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING TODAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TODAY.

THE NEXT UPDATE WILL BE ISSUED AT 6AM UNLESS CONDITIONS WARRANT THE
ISSUANCE OF ADDITIONAL STATEMENTS.

TANABE

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 9:30 PM PSTFlash Flood WarningLOXSanta Barbara, Ventura3 hr
Jan 10, 11:58 PM PSTFlash Flood WarningLOXLos Angeles, Santa Barbara, Ventura62 min

Nearby

Flash Flood Warnings in California, 2001Every flash flood warning in 2001

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.